# SDR AALA20030172

- Difficulty date: February 6, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT CUSP MEMBRANE STATION 636 TO 674.  CUT OUT CORROSION DAMAGED SPOTS AND REPLACED WITH ONE LARGE CUSP DOUBLER PER SRM 53-01 FIGURE NR 403.  (M)
